# SDR USAA920071174

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311208720009
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBEAM, BS 605 / FR 12 - BS 950 / FR 24, +Y254.  REPLACED CABIN FLOORBEAM, BS 605 / FR 12 - BS 950 / FR 24, +Y254 IAW A320 SRM 51-72-11.
